MathSciNet Relay Station
MathSciNet bibliographic data
MR49867 (14,238e) 09.1X
Higman, Graham Ordering by divisibility in abstract algebras. Proc. London Math. Soc. (3) 2, (1952). 326–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement